# SDR A6WA201140806

- Difficulty date: August 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD BS 280 AFT SIDE IS CHAFED, RT SIDE BEHIND GALLEY.  REPAIRED CHAFE DAMAGE ON 280 IAW 601R-53-11-1727.
